# SDR SWAA2023013193066

- Difficulty date: December 18, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,251 hours, 26,797 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Angle
- Part number: NOTREPORTED
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) ELONGATED HOLE ON CENTER TANK ANGLE LOC BS663 AND BTW LBL 5 TO LBL 65 MAIN WHEEL WELL COMPARTMENT 2022-691910<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[02] STEP 1 CORRECTED. TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23.;[03] REPLACED REPAIR ANGLE LOC. BTW LBL 5 TO LBL 65 AND BS 663 MAIN WHEEL WELL COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 111A1000 SHEET: 224 REV: A SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED REPAIR ANGLE LOC. BTW LBL 5 TO LBL 65 AND BS 663 MAIN WHEEL WELL COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 111A1000 SHEET: 224 REV: A SEE INDIVIDUAL SIGN OFF BELOW. RII Ï¿½TEM
